suffering from heavy bleeding due to fibroid aged 50 started with this treatment one injection taken so far, suffering from muscular weakness, headache, mild rash since then
I am sorry no one has answered your question voleti, & welcome to the site. The injection you are talking about is used to balance out the hormones in your body to help when your doctor does an endrometreal ablalation of the uterus to stop your abnormal bleeding. This should not harm you. If you are too concerned, please discuss it with your physician.If the muscular weakness is losing your urine or feels it's in the bladder, you need to contact your doctor immediately, since this is a serious side effect. Please go to the top of the page where it says Drugs A to Z & look up the medication. You will see the side effects there. Hope this helps...
- Zoladex Information for Consumers
- Zoladex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoladex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2011 • 3 answers
Posted 19 Jun 2011 • 1 answer
Posted 23 Nov 2011 • 1 answer
Posted 12 Feb 2013 • 1 answer
Posted 28 Oct 2013 • 1 answer